# SDR GTIA2023092937504

- Difficulty date: September 29, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 15,146 hours, 6,393 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME SMELL DETECTED SHORTLY AFTER TAKEOFF PACK #1 -PERFORMED FAULT ISOLATION PROCEDURES PER TSM 05-50-00-810-831-A. FOUND SOURCE TO BE PACK 1
